# SDR UPS97422003

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND DURING INSPECTION OF NLG FITTINGS, CORROSION ON THE INBOARD SIDE FACE OF RT AND LT TRUNNION CAP AND SOME CORROSION ON THE INSIDE OF BOTH FITTINGS.  REPAIRED LT AND RT NLG TRUNNION FITTINGS ACC. SRM.53-10-08.  MACHINED LT TRUNNION FITTING BORE TO 4.330 INCH DIAMETER.  MACHINED RT TRUNNION FITTING BORE TO 4.2953 INCH DIAMETER.  REMOVED MATERIAL IN LIMIT ACC. SRM. 53-10-08 PAGE 7.
